Alert archive / New York / Small Craft Advisories in 2020

Small Craft Advisory 57, NWS Buffalo, NY

May 30, 2020

NWS Buffalo, NY issued this small craft advisory at May 30, 2020, 4:05 AM EDT. It took effect at May 30, 2020, 11:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
May 30, 2020, 4:05 AM EDT (08:05 UTC)
In effect from
May 30, 2020, 11:00 AM EDT
Expired
May 31, 2020, 1:35 AM EDT
In force
15 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

149 
WHUS71 KBUF 300805
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
405 AM EDT Sat May 30 2020

LEZ040-041-301615-
/O.NEW.KBUF.SC.Y.0057.200530T1500Z-200531T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
405 AM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ020-301615-
/O.NEW.KBUF.SC.Y.0057.200530T1500Z-200531T0000Z/
Upper Niagara River and Buffalo Harbor-
405 AM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

* WHAT...West winds 15 to 25 knots expected.

* WHERE...The Upper Niagara River and Buffalo Harbor.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-301615-
/O.NEW.KBUF.SC.Y.0057.200530T1900Z-200531T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
405 AM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 3 PM this afternoon to 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-301615-
/O.NEW.KBUF.SC.Y.0057.200530T2100Z-200531T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
405 AM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM EDT SUNDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 4 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...From 5 PM this afternoon to 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hitchcock
5 follow-up statements
816 
WHUS71 KBUF 301329
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
929 AM EDT Sat May 30 2020

LEZ040-041-302130-
/O.CON.KBUF.SC.Y.0057.200530T1500Z-200531T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
929 AM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ020-302130-
/O.CON.KBUF.SC.Y.0057.200530T1500Z-200531T0000Z/
Upper Niagara River and Buffalo Harbor-
929 AM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 knots expected.

* WHERE...The Upper Niagara River and Buffalo Harbor.

* WHEN...From 11 AM this morning to 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-302130-
/O.CON.KBUF.SC.Y.0057.200530T1900Z-200531T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
929 AM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 11 PM EDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...From 3 PM this afternoon to 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-302130-
/O.CON.KBUF.SC.Y.0057.200530T2100Z-200531T0600Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
929 AM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 2 AM EDT SUNDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 4 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...From 5 PM this afternoon to 2 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
587 
WHUS71 KBUF 302032
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
432 PM EDT Sat May 30 2020

LOZ043-044-310445-
/O.EXT.KBUF.SC.Y.0057.200530T2100Z-200531T0700Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
432 PM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT SUNDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 3 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-041-310000-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-200531T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
432 PM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ020-310000-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-200531T0000Z/
Upper Niagara River and Buffalo Harbor-
432 PM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 knots.

* WHERE...The Upper Niagara River and Buffalo Harbor.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042-310300-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-200531T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
432 PM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
151 
WHUS71 KBUF 302336
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
736 PM EDT Sat May 30 2020

LEZ040-041-310045-
/O.EXP.KBUF.SC.Y.0057.000000T0000Z-200531T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
736 PM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

$$

LEZ020-310045-
/O.EXP.KBUF.SC.Y.0057.000000T0000Z-200531T0000Z/
Upper Niagara River and Buffalo Harbor-
736 PM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

$$

LOZ042-310300-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-200531T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
736 PM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Hamlin Beach.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ043-044-310700-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-200531T0700Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
736 PM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 3 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
948 
WHUS71 KBUF 310238
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1038 PM EDT Sat May 30 2020

LOZ042-310345-
/O.EXP.KBUF.SC.Y.0057.000000T0000Z-200531T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1038 PM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING...

$$

LOZ043-044-310700-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-200531T0700Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1038 PM EDT Sat May 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to Mexico Bay.

* WHEN...Until 3 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
542 
WHUS71 KBUF 310535
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
135 AM EDT Sun May 31 2020

LOZ043-044-310645-
/O.CAN.KBUF.SC.Y.0057.000000T0000Z-200531T0700Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
135 AM EDT Sun May 31 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves will continue to subside overnight.

$$

Hitchcock

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 30, 1:30 AM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 30, 1:30 AM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
130 AM EDT Sat May 30 2020

.SYNOPSIS...
Showers will end from west to east tonight as a cold front crosses
the area. The weekend will be much cooler and less humid. The
majority of the time will be rain free this weekend through early
next week, although a few brief showers are possible.

&&

.NEAR TERM /THROUGH TODAY/...
The last of the showers east of Lake Ontario will end through the
wee hours of the morning. A brief period of clearing has entered
Western NY, and will advance east across the Genesee Valley and
western Finger Lakes before daybreak. Temperatures will continue to
drop back through the 50s as cold advection continues behind the
departing cold front.

Flow will turn from southwest to northwest on Saturday as a
secondary cold front shifts through the area. A nice thermal
gradient at 850 hPa is evident with this boundary that should
key up the lake boundaries and develop scattered showers from
the Niagara Peninsula eastward along the Lake Ontario shore by
the afternoon as it tracks across the area. This may also occur
along the Lake Erie lake breeze, however the farther north you
go, the better the mid-level lapse rates are, so the better
chance of showers seem to be farther north.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
The flood gates for cold air will be open through the weekend
as 850 hPa temperatures fall below 0C across the entire area on
Saturday night. Should we see substantial clearing, there will
be a chance for frost, particularly in Jefferson and Lewis
Counties.

Further cold air aloft transits the area late Sunday PM as the
main mid-level trough swings across the North Country. This
looks set to drop 500 hPa temperatures toward -26C to -28C
there. Given the mid-level cold pool transiting especially the
St. Lawrence Valley on Sunday afternoon, a few showers are not
out of the question there, while the remainder of the area
should finally be mainly dry. Dry weather will not translate
into warmer conditions, however, as the drastically suppressed
850 hPa temperatures will allow for convective temperatures and
cloud development in the 50s. Thus, getting much above 60F
anywhere in the CWA will be tough, even with the extremely
strong late May sunshine.

By Sunday night, the loss of diurnal "heating" should translate
into cumulus activity waning. Some clearing will again mean a
shot at some frost, especially in Jefferson and Lewis counties.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Slow day to day warming throughout this period, although it
will be unsettled at times.

A minor shortwave will ride southeasterly through on the backside of
the longwave trough, clipping the eastern portions of New York and
therefore bringing slight chances of showers to the areas east of
Lake Ontario Monday morning. Outside of these chances, Monday will
be dry as surface high pressure drifts southeast. Temperatures on
Monday will mark the slow start of the rebound in temperature, with
highs climbing up into the low to mid 60s.

A warm front will push through the region Tuesday, only to be
quickly followed by a cold front Tuesday night, bringing the chance
for some showers during this time. The next potent upper level
trough and associated cold front will cross the area on Wednesday,
keeping the chance for showers and a few afternoon rumbles of
thunder in the forecast. The cold front will be south of the area
Thursday, however cool cyclonic flow aloft may be enough to touch
off a few more showers, especially during peak heating inland from
the lakes.

A dry weather day is expected for Friday as surface high pressure
fills into the region.

High temperatures in the mid to upper 60s Tuesday, will rise back
into the lower to mid 70s for most areas by Friday.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
The last of the showers will end east of Lake Ontario through the
wee hours of the morning, with pockets of MVFR VSBY ending. MVFR
CIGS will continue east of Lake Ontario through early to mid morning
in post-frontal low stratus. Elsewhere, CIGS have already improved
to VFR. Clearing across Western NY will advance east through the
Genesee Valley and western Finger Lakes.

Another cold front will cross the region today, and combine with
local lake breeze boundaries to produce scattered showers. The
showers will begin in the morning across Western NY, and spread
towards the Finger Lakes by midday and east of Lake Ontario by early
to mid afternoon. Clouds will increase again, with CIGS running
mainly lower end VFR at lower elevations and MVFR across higher
terrain. Showers will end from northwest to southeast late afternoon
and evening, with CIGS also scattering out as drier air arrives
behind the cold front.

Outlook...

Sunday through Monday...Mainly VFR.
Tuesday and Wednesday...MVFR with chance of showers

&&

.MARINE...
A brief period of stronger west winds will develop tonight in the
wake of a cold front, producing a short period of Small Craft
Advisory conditions on Lake Ontario. Winds will quickly diminish by
daybreak Saturday. West to northwest winds will increase again later
Saturday afternoon and Saturday night behind another cold front,
with another round of Small Craft Advisory conditions possible on
Lake Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until 9 AM EDT this morning for
     NYZ005>007.
MARINE...Small Craft Advisory until 4 AM EDT early this morning for
         LOZ043.
         Small Craft Advisory until 9 AM EDT this morning for
         LOZ044-045.

&&

SYNOPSIS...Fries/Hitchcock/TMA
NEAR TERM...Fries/Hitchcock/TMA
SHORT TERM...Fries
LONG TERM...EAJ/JM
AVIATION...Hitchcock
MARINE...Fries/Hitchcock/TMA
Hazardous weather outlook, May 29, 8:36 PM EDT, 7 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
836 PM EDT Fri May 29 2020

NYZ001>004-008-010>014-019>021-085-310045-
Niagara-Orleans-Monroe-Wayne-Lewis-Northern Erie-Genesee-Wyoming-
Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
836 PM EDT Fri May 29 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ005>007-310045-
Northern Cayuga-Oswego-Jefferson-
836 PM EDT Fri May 29 2020

...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 AM EDT SATURDAY THROUGH
SATURDAY MORNING...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-062>065-SLZ022-024-310045-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
836 PM EDT Fri May 29 2020

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ042>045-310045-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
836 PM EDT Fri May 29 2020

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 4:06 AM EDTBeach Hazards StatementBUFCayuga, Chautauqua, Erie, Monroe, Niagara, Orleans and 2 more21 hr

Nearby

Small Craft Advisories in New York, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.